MathSciNet Relay Station
MathSciNet bibliographic data
MR1650305 32U35 (32U10)
Błocki, Zbigniew; Pflug, Peter Hyperconvexity and Bergman completeness. Nagoya Math. J. 151 (1998), 221–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement